# SDR DALA2016032002107

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BETWEEN BEAMS 4-5 AT  L1 DOOR.   INTERCOSTAL BETWEEN BEAM 4-5 L1 DOOR WAS REPLASE IAW SRM 51-30-2, 51-10-3 PAR. 14 AND 21, 51-10-4 AND DWG: 9955763, REV: M.
